MathSciNet Relay Station
MathSciNet bibliographic data
MR2353272 (2008j:60116) 60G51 (46B20 46N30 60B11 60H05)
Applebaum, David Lévy processes and stochastic integrals in Banach spaces. Probab. Math. Statist. 27 (2007), no. 1, 75–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement